# SDR DXTA2012112605194

- Difficulty date: November 25, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 9,781 hours, 6,091 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 99147282
- Part serial: 279
- Condition: Malfunctioned
- Location: Mlg
- Part time: 9,781 hours, 6,091 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOUCH DOWN A STRONG ODOR DETECTED IN COCKPIT   AND GOT STRONGER WHEN APU BLEED AIR WAS PLACED IN HIGH.  AT THE SAME TIME AURAL WARNING TONES 1 AND 2 CONTINUOUSLY SOUNDED AND DID NOT GO OUT UNTIL AVIONICS WAS TURNED OFF.  TROUBLESHOT AND FOUND NR 1 AURAL ANNUNCIATOR ASSY FAILED.  R & R AURAL ANNUNCIATOR.  OPS CHECKED GOOD.  INSPECTED COCKPIT FOR ELECTRICAL ODOR OR EVIDENCE OF BURNING.  NONE FOUND.  FOUND LANDING GEAR PCB NC002 BURNED ON LT SIDE OF THE COCKPIT.  R & R THE PCB. OPS CHECKED LANDING GEAR SYS, OPS CHECKED GOOD.  WORK ACCOMPLISHED IAW MM 24-53-00 AND MM 31-53-00.
